MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP
Catalog Number 826638
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a microsensor (id (b)(6)) was working properly in the morning of (b)(6) 2026.It was disconnected to perform computed tomography (ct) scan and magnetic resonance imaging (mri).When reconnecting the device, ¿connect transducer¿ message was displayed and did not detect the sensor.On (b)(6) 2026, it was confirmed that another sensor was detected by the main device so it is unlikely that the issue was caused due to cable disconnection.The sensor was removed due to failure.According to the information provided, the monitor and the cable used with the microsensor were unknown.No adverse consequences to the patient were observed and no information on surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
The microsensor (id (b)(6)) was returned for evaluation.Device history review: the product code 826638 with lot 7508824 sn (b)(6), conformed to the specifications when released to stock.Failure analysis: the sensor diaphragm is broken.The catheter has different kinks located at 7.5 cm, 8.9 cm, 13.9 cm, 14.2 cm, 21.9 cm and 25.5 cm from the distal tip.No further testing.The complaint was confirmed.Root cause analysis: the possible root cause for this issue reported by the customer could be due to mishandling of the device.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24711886
Report Number3013886523-2026-00068
Device Sequence Number17574468
Product Code GWM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number826638
Device Lot Number7508824
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown